Skip to main content
Log in

Extension of Hironaka's standard basis theorem for generalized power series

  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. T. Becker, Standard bases and some computations in rings of power series. J. Symbolic Comput.10, 165–178 (1990).

    Google Scholar 

  2. A.Dress and G.Schiffels, Well quasi orders and Gröbner ideal bases. Preprint.

  3. R.Gilmer, Commutative Semigroup Rings. Chicago, 1984.

  4. H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. Ann. of Math. (2)79, 109–326 (1964).

    Google Scholar 

  5. P. Ribenboim, Rings of generalized power series: Nilpotent elements. Abh. Math. Sem. Univ. Hamburg61, 15–33 (1991).

    Google Scholar 

  6. P. Ribenboim, Noetherian rings of generalized powers series. J. Pure Appl. Algebra79, 293–312 (1992).

    Google Scholar 

  7. P. Ribenboim, Fields: algebraically closed and others. Manuscripta Math.75, 115–150 (1992).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

I wish to acknowledge fruitful discussions with G. Schiffels (see also the preprint by Dress & Schiffels, on Gröbner bases for monoid rings [2]).

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ribenboim, P. Extension of Hironaka's standard basis theorem for generalized power series. Arch. Math 60, 436–439 (1993). https://doi.org/10.1007/BF01202308

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01202308

Keywords

Navigation